Jump to content
Jetsfan

Rogaine foam

Recommended Posts

I am approx 9 months post op, happy with results so far. My crown still needs to be done, Dr Pistone worked on my original hairline and advised me to come back to finish the crown and thicken up the front if need be. I began using Kirkland Minoxidil shortly after surgery, hoping I would get good results and avoid a second procedure. Shortly after using Kirkland Minoxidil I got a bad rash, very red, and uncomfortable. I then switched to Rogaine foam but still irritated. I then visited a Dermatologist and was given Clobex which solved the rash. My question is should I try Rogaine foam again? I'm 90% sure I will be scheduling a second procedure to fill in crown and possibly thicken front of head.

Thanks in advance for help.

Share this post


Link to post
Share on other sites

Even if you have another procedure, I would try the foam again but use 1/2 the directed amount and only once a day to start. If no reaction after a week then go the full dose. It's good to start slow. Any sign of redness, then definately stop. The liquid is commonly more harsh on the skin and tends to irritate it. Good luck.

Share this post


Link to post
Share on other sites

Yeah, I had a similar reaction to Rogaine Foam. After a couple weeks my ears got chapped and my scalp got all red. And everyone is worrying about Propecia side effects... :confused:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×